# SDR DALA2019111966764

- Difficulty date: November 15, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N3767
- Make and model: Boeing 737832
- Aircraft serial: 30821
- Aircraft time: 60,751 hours, 21,923 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plate
- Condition: Damaged
- Location: Static Port
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1361049) DURING INSPECTION FOUND SEVERAL NICKS ON ALTERNATE STATIC PORT PLATE. ALTERNATE STATIC PORT PLATE (FUS) WAS REPAIRED PER ETI-37-19-339 REV 5 AND ERA 583069-14 REV ORIGINAL.
